# SDR COMA0760554

- Difficulty date: September 2, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 27,200 hours, 24,640 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5005 - CARGO BOTTLE LOW MESSAGE.  QRH FOLLOWED AND A/C DIVERTED TO BWI AND LANDED SAFELY.  FOUND CONNECTOR LOOSE ON CARGO BOTTLE, RESECURED CONNECTOR, OPS CHECK GOOD.
